# SDR HALA2023022200003

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 32,234 hours, 75,214 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & FUMES IN CKPT ORIGINATING CAPT'S SIDE WINDOW UPPER NEAR GRAB HANDLE, O2 MASK USED ( WINDSHIELD HEAT SYSTEM-ANTI-ICE SYSTEM ) MX FOUND WINDSHIELD HEAT TERMINAL BLOCK MELTING AND DAMAGED WIRE BUNDLE.  WAITING ON SEVERAL PARTS REQUISITIONS.
